# SDR 95ZZZX6421

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93990
- Make and model: Univar 415C
- Aircraft serial: 1313
- Propeller: Snsnch 76AK
- System (JASC): 6114 · Propeller Hub Section
- Part: Bushing
- Part number: A437
- Condition: Unapproved
- Location: Propeller Hub
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FUEL HOSE FABRICATED AS BUSHINGS AND INSTALLED IN PLACE OF NR A437 STEEL PROPELLER DOWEL BUSHINGS.
